# SDR AALA20001592

- Difficulty date: September 22, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS FORWARD OF ROW 10 INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH TRACK LIGHTING FLAT CONNECTOR.  CONNECTED EMERGENCY EXIT FLOOR PATH LIGHTING TO CONNECTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
